Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: need info

  1. #1
    lowell34 is offline Junior Member
    Join Date
    Apr 2002
    Location
    southern Indiana
    Posts
    77

    need info

    OK. Yesterday I thought I was getting gyno so I freaked a little and started the Nolvadex . But later, when I got home and took my shirt off, it looked like I had a mild sunburn. It was mainly across my chest and abs but my arms and legs also were red to some degree. So, I don't think the sensation in my chest is gyno anymore, but just high blood pressure because the sensation is not in the nipple but all across my chest. Is this a somewhat common condition? I'm still having the same thing today, although maybe not quite as bad.

  2. #2
    bortort's Avatar
    bortort is offline Associate Member
    Join Date
    Jan 2002
    Location
    Michigan
    Posts
    445
    I'm not sure what your on, but that is normal for me, I tend to get red when doing a higher cycle. It looks as if I'm sun burned too.

    As far as gyno, when I start to get signs it feels as if I'm wearing a new shirt and my nipples get real tender. You can tell its right in the nipples, so i would guess too that your just dealing with a little higher blood pressure. Keep track of it though, you don't want it to get to high. But its common.

    Be safe bro.

    bortort

  3. #3
    righton is offline Senior Member
    Join Date
    Dec 2001
    Location
    land of the cottonheads(F
    Posts
    1,171
    As bortort said make sure you keep track of your b/p!!! When your on AS your b/p go up pretty high ( mine was 170 over 120 RELAXED!!!) so watch the sodium intake.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •